Taiwanese Journal of Mathematics

Pullback Exponential Attractors for Parabolic Equations with Dynamical Boundary Conditions

Radosław Czaja and Pedro Marín-Rubio

Full-text: Open access


The existence of pullback exponential attractors for a nonautonomous semilinear parabolic equation with dynamical boundary condition is proved when the time-dependent forcing terms are translation bounded or even grow exponentially in the past and in the future.

Article information

Taiwanese J. Math., Volume 21, Number 4 (2017), 819-839.

Received: 24 October 2016
Accepted: 9 November 2016
First available in Project Euclid: 27 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 37B55: Nonautonomous dynamical systems
Secondary: 35B41: Attractors 35K58: Semilinear parabolic equations

pullback attractors exponential attractors semilinear parabolic equations dynamical boundary conditions


Czaja, Radosław; Marín-Rubio, Pedro. Pullback Exponential Attractors for Parabolic Equations with Dynamical Boundary Conditions. Taiwanese J. Math. 21 (2017), no. 4, 819--839. doi:10.11650/tjm/7862. https://projecteuclid.org/euclid.twjm/1501120837

Export citation


  • M. Anguiano, P. Marín-Rubio and J. Real, Pullback attractors for non-autonomous reaction-diffusion equations with dynamical boundary conditions, J. Math. Anal. Appl. 383 (2011), no. 2, 608–618.
  • ––––, Regularity results and exponential growth for pullback attractors of a non-autonomous reaction-diffusion model with dynamical boundary conditions, Nonlinear Anal. Real World Appl. 20 (2014), 112–125.
  • J. M. Arrieta, P. Quittner and A. Rodríguez-Bernal, Parabolic problems with nonlinear dynamical boundary conditions and singular initial data, Differential Integral Equations 14 (2001), no. 12, 1487–1510.
  • F. Balibrea and J. Valero, On dimension of attractors of differential inclusions and reaction-diffusion equations, Discrete Contin. Dynam. Systems 5 (1999), no. 3, 515–528.
  • A. N. Carvalho and S. Sonner, Pullback exponential attractors for evolution processes in Banach spaces: theoretical results, Commun. Pure Appl. Anal. 12 (2013), no. 6, 3047–3071.
  • V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, American Mathematical Society Colloquium Publications 49, American Mathematical Society, Providence, RI, 2002.
  • R. Czaja, Pullback exponential attractors with admissible exponential growth in the past, Nonlinear Anal. 104 (2014), 90–108.
  • R. Czaja and M. Efendiev, Pullback exponential attractors for nonautonomous equations Part I: Semilinear parabolic problems, J. Math. Anal. Appl. 381 (2011), no. 2, 748–765.
  • M. Efendiev, Y. Yamamoto and A. Yagi, Exponential attractors for non-autonomous dissipative system, J. Math. Soc. Japan 63 (2011), no. 2, 647–673.
  • M. Efendiev, S. Zelik and A. Miranville, Exponential attractors and finite-dimensional reduction for non-autonomous dynamical systems, Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), no. 4, 703–730.
  • Z.-H. Fan and C.-K. Zhong, Attractors for parabolic equations with dynamic boundary conditions, Nonlinear Anal. 68 (2008), no. 6, 1723–1732.
  • P. Grisvard, Elliptic Problems in Non-Smooth Domains, Pitman Publishing, 1985.
  • A. Kufner, O. John, S. Fučík, Function Spaces, Noordhoff International Publishing, Leyden, Academia, Prague, 1977.
  • J. A. Langa, A. Miranville and J. Real, Pullback exponential attractors, Discrete Contin. Dyn. Syst. 26 (2010), no. 4, 1329–1357.
  • J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, 1969.
  • A. Miranville and S. Zelik, Attractors for dissipative partial differential equations in bounded and unbounded domains, in Handbook of Differential Equations: Evolutionary Equations 4, 103-200, Handb. Differ. Equ., Elsevier, 2008.
  • J. Nečas, Direct Methods in the Theory of Elliptic Equations, Springer Monographs in Mathematics, Springer, Heidelberg, 2012.